IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

A seasonal fractional multivariate model. A testing procedure and impulse responses for the analysis of GDP and unemployment dynamics

  • Luis Gil-Alana

    ()

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://hdl.handle.net/10.1007/s00181-009-0276-8
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Springer in its journal Empirical Economics.

Volume (Year): 38 (2010)
Issue (Month): 2 (April)
Pages: 471-501

as
in new window

Handle: RePEc:spr:empeco:v:38:y:2010:i:2:p:471-501
Contact details of provider: Postal: Stumpergasse 56, A-1060 Vienna
Phone: ++43 - (0)1 - 599 91 - 0
Fax: ++43 - (0)1 - 599 91 - 555
Web page: http://link.springer.de/link/service/journals/00181/index.htm
More information through EDIRC

Order Information: Web: http://link.springer.de/orders.htm

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Gil-Alana, L. & Robinson, P.M., 1998. "Testing of Seasonal Fractional Integration in U.K. and Japanese Consumption and Income," Economics Working Papers eco98/20, European University Institute.
  2. Taylor, A.M.R. & Smith, R.J., 1999. "Tests of the Seasonal Unit Root Hypothesis Against Heteroscedastic Seasonal Integration," Discussion Papers 99-13, Department of Economics, University of Birmingham.
  3. Faust, Jon & Leeper, Eric M, 1997. "When Do Long-Run Identifying Restrictions Give Reliable Results?," Journal of Business & Economic Statistics, American Statistical Association, vol. 15(3), pages 345-53, July.
  4. Hylleberg, S. & Engle, R. F. & Granger, C. W. J. & Yoo, B. S., 1990. "Seasonal integration and cointegration," Journal of Econometrics, Elsevier, vol. 44(1-2), pages 215-238.
  5. L. A. Gil-Alaña & Peter M. Robinson, 2001. "Testing of seasonal fractional integration in UK and Japanese consumption and income," LSE Research Online Documents on Economics 298, London School of Economics and Political Science, LSE Library.
  6. Reisen, Valderio Anselmo & Rodrigues, Alexandre L. & Palma, Wilfredo, 2006. "Estimation of seasonal fractionally integrated processes," Computational Statistics & Data Analysis, Elsevier, vol. 50(2), pages 568-582, January.
  7. Paulo M.M. Rodrigues & A.M. Robert Taylor, 2004. "Efficient Tests of the Seasonal Unit Root Hypothesis," Economics Working Papers ECO2004/29, European University Institute.
  8. Cho, Sinsup & Park, Young J. & Ahn, Sung K., 1995. "Unit root tests for seasonal models with deterministic trends," Statistics & Probability Letters, Elsevier, vol. 25(1), pages 27-35, October.
  9. Josu Arteche, 2007. "The Analysis of Seasonal Long Memory: The Case of Spanish Inflation," Oxford Bulletin of Economics and Statistics, Department of Economics, University of Oxford, vol. 69(6), pages 749-772, December.
  10. Josu Arteche & Peter M. Robinson, 1998. "Seasonal and cyclical long memory," LSE Research Online Documents on Economics 2241, London School of Economics and Political Science, LSE Library.
  11. Gil-Alana, Luis A., 2002. "Seasonal long memory in the aggregate output," Economics Letters, Elsevier, vol. 74(3), pages 333-337, February.
  12. Guglielmo M. Caporale & Luis A. Gil-Alana, 2004. "Testing for Seasonal Fractional Roots in German Real Output," German Economic Review, Verein für Socialpolitik, vol. 5(3), pages 319-333, 08.
  13. Joseph Beaulieu, J. & Miron, Jeffrey A., 1993. "Seasonal unit roots in aggregate U.S. data," Journal of Econometrics, Elsevier, vol. 55(1-2), pages 305-328.
  14. Ahn, Sung K. & Cho, Sinsup, 1993. "Some tests for unit roots in seasonal time series with deterministic trends," Statistics & Probability Letters, Elsevier, vol. 16(2), pages 85-95, January.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:spr:empeco:v:38:y:2010:i:2:p:471-501. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)

or (Christopher F Baum)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.